New oscillation criteria for first order nonlinear delay differential equations

Tom 83 / 2000

Xianhua Tang, Jianhua Shen Colloquium Mathematicum 83 (2000), 21-41 DOI: 10.4064/cm-83-1-21-41

Streszczenie

New oscillation criteria are obtained for all solutions of a class of first order nonlinear delay differential equations. Our results extend and improve the results recently obtained by Li and Kuang [7]. Some examples are given to demonstrate the advantage of our results over those in [7].

Autorzy

  • Xianhua Tang
  • Jianhua Shen

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek